Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A toroidal magnetic field theorem

Title data

Kaiser, Ralf:
A toroidal magnetic field theorem.
In: Communications in Mathematical Physics. Vol. 290 (2009) Issue 2 . - pp. 633-649.
ISSN 1432-0916
DOI: https://doi.org/10.1007/s00220-009-0866-5

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 85A30 (76W05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 13:03
Last Modified: 22 Mar 2021 13:03
URI: https://eref.uni-bayreuth.de/id/eprint/64134